# SDR CALA9700590

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79749
- Make and model: Boeing 727224
- Aircraft serial: 22451
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Floor Track
- Condition: Corroded
- Location: Bs 380-410
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT CABIN FLOOR TRACK STATION 380 TO 410 LBL 36.  REMOVED AND REPLACED SEAT TRACK IN ACCORDANCE WITH 51-10-8.
